# SDR DALA1242920635

- Difficulty date: June 3, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE OF BUTT JOINT AT BS 900 AND BULGING SEALANT OBSERVED BETWEEN STRINGERS 16-17R.  FOUND SPLICE PLATE CORRODED.  REPLACED SPLICE PLATE IAW SRM 51-40-02.
